# SDR NOCA07611

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION RBL 55 STA 348.  REMOVED CORROSION AS PER SRM 51-10-02 FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK, FABRICATED SEAT TRACK, PRIMED AND PAINTED SEAT, INSTALLED SEAT TRACK AS PER SRM 53-00-52.
